Home » Frequently asked Questions on Health » Are my symptoms because of SLE?

Are my symptoms because of SLE?

Q: I am a 30 years old woman suffering from Systemic lupus erythematosus (SLE) for the last five years. Since then, I was taking Naprosin and HCQS tablets. Now, I stopped taking Naprosin. I am taking HCQS five days a week. Is it safe to go for pregnancy? Now, I have also started taking half a tablet of Amlo a day. Earlier my anti-ds DNA were negative but eight months back, it came positive and value was 484. I am unable to sit or make fist with my hand. My body has also started shivering for half an hour or so for the last three weeks. During this period, I also get headache and knee pain. The headache and knee pain vanishes with the shivering. Am I experiencing all this because of SLE?

A:SLE is a chronic condition and I am not familiar with the drugs you are taking as I do not practise in India and as such am not familiar with the trade name of the drugs. I guess they are steroid group of drugs, which are right. But what I know is the severity of illness depends on various factors and you need to be followed regularly for appropriate treatment and regular investigations. With constant supervision of a physician and a specialist obstetric person you certainly can have full term pregnancy. I suggest you seek proper medical help locally.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------